# SDR MALA040618

- Difficulty date: October 17, 2004
- Submitted: October 21, 2004
- Operation: Air carrier
- Aircraft: N451XJ
- Make and model: Saab 340B
- Aircraft serial: 340B451
- Aircraft time: 13,802 hours, 15,100 cycles
- Engine: Ge CT79B
- System (JASC): 7110 · Engine Cowling System
- Part: Cowl Flap
- Condition: Malfunctioned
- Location: Rt Engine
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

RT OB COWL OPENED IN FLIGHT.  RT ENG COWL FLAP APPEARED TO BE OPEN DURING FLIGHT.   AC RETURNED, MAINTENANCE REMOVED AND REPLACED RT ENG FWD COWL, GOOD TO GO.
